# SDR AALA2018100989021

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 55,495 hours, 24,732 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: C24703003
- Part serial: H2052
- Condition: Faulted
- Location: Brake Sys
- Part time: 38,457 hours, 18,409 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF FOR MASTER WARNING  FULL POWER SET. PARKING BRAKE SET INDICATION.   THE AIRCRAFT WAS GROUNDED.  REPLACED THE PARKING BRAKE ELECTRICAL CONTROL VALVE PER AMM 32-45-51.  OPERATIONS LEAK CHECK GOOD.
